Tacrolimus-induced Akathisia in a Post-cardiac Transplant Patient: A Case Report.
Аннотация
Akathisia, a prevalent drug-induced movement disorder, is characterized by inner restlessness and an irresistible urge to move. It can occur after starting a new medication, increasing the dose, or switching to another medication. It is commonly associated with, but not limited to antipsychotic use. Tacrolimus (TAC), an immunosuppressant vital for preventing acute rejection post-solid organ transplantation, has been linked to various neurological side effects. Neurotoxic side effects of TAC may include headache, seizures, tremor, encephalopathy, and peripheral pain. This report details a case of TAC-induced akathisia in a post-cardiac transplant patient, emphasizing the need for heightened clinical suspicion and awareness of this underreported phenomenon. The patient's symptoms, including restlessness and an inability to sit still, were exacerbated by TAC, prompting a diagnosis and subsequent treatment for akathisia.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.